May  2017, 16(3): 855-882. doi: 10.3934/cpaa.2017041

On weighted mixed-norm Sobolev estimates for some basic parabolic equations

1. 

School of Mathematics and Statistics, Wuhan University, 430072 Wuhan, China

2. 

Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain

3. 

Department of Mathematics, Iowa State University, 396 Carver Hall, Ames, IA 50011, USA

* Corresponding author

Received  July 2016 Revised  January 2017 Published  February 2017

Fund Project: The first author was supported by grants 11471251 and 11271293 from National Natural Science Foundation of China. The second and third authors were supported by grant MTM2015-66157-C2-1-P from Government of Spain.

Novel global weighted parabolic Sobolev estimates, weighted mixed-norm estimates and a.e. convergence results of singular integrals for evolution equations are obtained. Our results include the classical heat equation
$ \partial_tu=\Delta u+f, $
the harmonic oscillator evolution equation
$\partial_tu=\Delta u-|x|^2u+f, $
and their corresponding Cauchy problems. We also show weighted mixed-norm estimates for solutions to degenerate parabolic extension problems arising in connection with the fractional space-time nonlocal equations $(\partial_t-\Delta)^su=f$ and $(\partial_t-\Delta+|x|^2)^su=f$, for $0 < s < 1$.
Citation: Ping Li, Pablo Raúl Stinga, José L. Torrea. On weighted mixed-norm Sobolev estimates for some basic parabolic equations. Communications on Pure & Applied Analysis, 2017, 16 (3) : 855-882. doi: 10.3934/cpaa.2017041
References:
[1]

A. BernardisF. J. Martín-ReyesP. R. Stinga and J. L. Torrea, Maximum principles, extension problem and inversion for nonlocal one-sided equations, J. Differential Equations, 260 (2016), 6333-6362.  doi: 10.1016/j.jde.2015.12.042.  Google Scholar

[2]

L. A. Caffarelli and P. R. Stinga, Fractional elliptic equations, Caccioppoli estimates and regularity, Ann. Inst. H. Poincarė Anal. Non Linéaire, 33 (2016), 767-807.  doi: 10.1016/j.anihpc.2015.01.004.  Google Scholar

[3]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[4]

A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math., 79 (1957), 901-921.  doi: 10.2307/2372441.  Google Scholar

[5]

J. Duoandikoetxea, Fourier Analysis, translated and revised from the 1995 Spanish original by David Cruz-Uribe, Graduate Studies in Mathematics 29, Amer. Math. Soc., Providence, RI, 2001.  Google Scholar

[6]

E. B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math., 28 (1966), 81-131.   Google Scholar

[7]

E. B. Fabes and C. Sadosky, Pointwise convergence for parabolic singular integrals, Studia Math., 26 (1966), 225-232.   Google Scholar

[8]

J. E. GaléP. J. Miana and P. R. Stinga, Extension problem and fractional operators: semigroups and wave equations, J. Evol. Equ., 13 (2013), 343-368.  doi: 10.1007/s00028-013-0182-6.  Google Scholar

[9]

R. Haller-DintelmannH. Heck and M. Hieber, $L^p-L^q$ estimates for parabolic systems in non-divergence form with VMO coefficients, J. London Math. Soc., 74 (2006), 717-736.   Google Scholar

[10]

B. F.Jr Jones, A class of singular integrals, Amer. J. Math., 86 (1964), 441-462.  doi: 10.2307/2373175.  Google Scholar

[11]

M. KemppainenP. Sjögren and J. L. Torrea, Wave extension problem for the fractional Laplacian, Discrete Contin. Dyn. Syst., 35 (2015), 4905-4929.  doi: 10.3934/dcds.2015.35.4905.  Google Scholar

[12]

N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Hölder Spaces, Graduate Studies in Mathematics 12, American Mathematical Society, Providence, R.I., 1996. doi: 10.1090/gsm/012.  Google Scholar

[13]

N. V. Krylov, The Calderón-Zygmund theorem and its applications to parabolic equations, (Russian) Algebra i Analiz, 13 (2001), 1-25; translation in St. Petersburg Math. J., 13 (2002), 509-526.  Google Scholar

[14]

N. V. Krylov, The Calderón-Zygmund theorem and parabolic equations in $L_p(\mathbb{R}.C.^{2+\alpha})$-spaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci, I (2002), 799-820.   Google Scholar

[15] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co. Pte. Ltd., 1996.  doi: 10.1142/3302.  Google Scholar
[16] N. N. Lebedev, Special Functions and Their Applications, Prentice-Hall, INC, Englewood Cliffs, N.J., 1965.   Google Scholar
[17]

R. A. MacíasC. Segovia and J. L. Torrea, Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type, Adv. Math., 93 (1992), 25-60.  doi: 10.1016/0001-8708(92)90024-F.  Google Scholar

[18]

J.L. Rubio de FranciaF. J. Ruiz and J. L. Torrea, Calderón-Zygmund theory for operator-valued kernels, Adv. in Math., 62 (1986), 7-48.  doi: 10.1016/0001-8708(86)90086-1.  Google Scholar

[19]

F. J. Ruiz and J. L. Torrea, Parabolic differential equations and vector-valued Fourier analysis, Colloq. Math., 58 (1989), 61-75.   Google Scholar

[20]

F. J. Ruiz and J. L. Torrea, Vector-valued Calderón-Zygmund theory and Carleson measures on spaces of homogeneous nature, Studia Math., 88 (1988), 221-243.   Google Scholar

[21] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory.Annals of Mathematics Studies 63,, Princeton University Press, Princeton, N.J., 1970.   Google Scholar
[22]

K. Stempak and J. L. Torrea, Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., 202 (2003), 443-472.  doi: 10.1016/S0022-1236(03)00083-1.  Google Scholar

[23]

P. R. Stinga and J. L. Torrea, Extension problem and Harnack's inequality for some fractional operators, Comm. Partial Differential Equations, 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[24]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, preprint, arXiv: 1511.01945. Google Scholar

[25] S. Thangavelu, Lectures on Hermite and Laguerre expansions.Mathematical Notes 42,, Princeton University Press, Princeton, NJ, 1993.   Google Scholar

show all references

References:
[1]

A. BernardisF. J. Martín-ReyesP. R. Stinga and J. L. Torrea, Maximum principles, extension problem and inversion for nonlocal one-sided equations, J. Differential Equations, 260 (2016), 6333-6362.  doi: 10.1016/j.jde.2015.12.042.  Google Scholar

[2]

L. A. Caffarelli and P. R. Stinga, Fractional elliptic equations, Caccioppoli estimates and regularity, Ann. Inst. H. Poincarė Anal. Non Linéaire, 33 (2016), 767-807.  doi: 10.1016/j.anihpc.2015.01.004.  Google Scholar

[3]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[4]

A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math., 79 (1957), 901-921.  doi: 10.2307/2372441.  Google Scholar

[5]

J. Duoandikoetxea, Fourier Analysis, translated and revised from the 1995 Spanish original by David Cruz-Uribe, Graduate Studies in Mathematics 29, Amer. Math. Soc., Providence, RI, 2001.  Google Scholar

[6]

E. B. Fabes, Singular integrals and partial differential equations of parabolic type, Studia Math., 28 (1966), 81-131.   Google Scholar

[7]

E. B. Fabes and C. Sadosky, Pointwise convergence for parabolic singular integrals, Studia Math., 26 (1966), 225-232.   Google Scholar

[8]

J. E. GaléP. J. Miana and P. R. Stinga, Extension problem and fractional operators: semigroups and wave equations, J. Evol. Equ., 13 (2013), 343-368.  doi: 10.1007/s00028-013-0182-6.  Google Scholar

[9]

R. Haller-DintelmannH. Heck and M. Hieber, $L^p-L^q$ estimates for parabolic systems in non-divergence form with VMO coefficients, J. London Math. Soc., 74 (2006), 717-736.   Google Scholar

[10]

B. F.Jr Jones, A class of singular integrals, Amer. J. Math., 86 (1964), 441-462.  doi: 10.2307/2373175.  Google Scholar

[11]

M. KemppainenP. Sjögren and J. L. Torrea, Wave extension problem for the fractional Laplacian, Discrete Contin. Dyn. Syst., 35 (2015), 4905-4929.  doi: 10.3934/dcds.2015.35.4905.  Google Scholar

[12]

N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Hölder Spaces, Graduate Studies in Mathematics 12, American Mathematical Society, Providence, R.I., 1996. doi: 10.1090/gsm/012.  Google Scholar

[13]

N. V. Krylov, The Calderón-Zygmund theorem and its applications to parabolic equations, (Russian) Algebra i Analiz, 13 (2001), 1-25; translation in St. Petersburg Math. J., 13 (2002), 509-526.  Google Scholar

[14]

N. V. Krylov, The Calderón-Zygmund theorem and parabolic equations in $L_p(\mathbb{R}.C.^{2+\alpha})$-spaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci, I (2002), 799-820.   Google Scholar

[15] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co. Pte. Ltd., 1996.  doi: 10.1142/3302.  Google Scholar
[16] N. N. Lebedev, Special Functions and Their Applications, Prentice-Hall, INC, Englewood Cliffs, N.J., 1965.   Google Scholar
[17]

R. A. MacíasC. Segovia and J. L. Torrea, Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type, Adv. Math., 93 (1992), 25-60.  doi: 10.1016/0001-8708(92)90024-F.  Google Scholar

[18]

J.L. Rubio de FranciaF. J. Ruiz and J. L. Torrea, Calderón-Zygmund theory for operator-valued kernels, Adv. in Math., 62 (1986), 7-48.  doi: 10.1016/0001-8708(86)90086-1.  Google Scholar

[19]

F. J. Ruiz and J. L. Torrea, Parabolic differential equations and vector-valued Fourier analysis, Colloq. Math., 58 (1989), 61-75.   Google Scholar

[20]

F. J. Ruiz and J. L. Torrea, Vector-valued Calderón-Zygmund theory and Carleson measures on spaces of homogeneous nature, Studia Math., 88 (1988), 221-243.   Google Scholar

[21] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory.Annals of Mathematics Studies 63,, Princeton University Press, Princeton, N.J., 1970.   Google Scholar
[22]

K. Stempak and J. L. Torrea, Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., 202 (2003), 443-472.  doi: 10.1016/S0022-1236(03)00083-1.  Google Scholar

[23]

P. R. Stinga and J. L. Torrea, Extension problem and Harnack's inequality for some fractional operators, Comm. Partial Differential Equations, 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[24]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, preprint, arXiv: 1511.01945. Google Scholar

[25] S. Thangavelu, Lectures on Hermite and Laguerre expansions.Mathematical Notes 42,, Princeton University Press, Princeton, NJ, 1993.   Google Scholar
[1]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[2]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[3]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020276

[4]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[5]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[6]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[7]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[8]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020274

[9]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[10]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[11]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[12]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[13]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[14]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[15]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

[16]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[17]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[18]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[19]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[20]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (59)
  • HTML views (129)
  • Cited by (4)

Other articles
by authors

[Back to Top]